Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Child having runny nose and cough that aggravates at night with phlegm and vomiting. No improvement with asthakind, antihistamine, budicort. What can be done?

hi my son is 1 yr 1 month old he is suffering from a runny nose and cough .cough increases at night and he keeps coughing out phlegm with vomit in short intervals during night.i am giving him asthakind syrup(terbutaline+bromohexine) and an antihistimine(chlorpheniramine ) at night .he gets a lot of bronchspasm at night doc prescribed budicort respules nebulization twice a day for 2 days.his cough isnt improving much what should i do
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  446
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pediatrician, Infectious Diseases 's  Response
Welcome to HealthcareMagic forum .
Your child seems to have most probably a lower respiratory infection which can be either viral or bacterial.
The symptomatic treatment started seems appropriate however if the symptoms are not resolving then it's best to give a course of antibiotics( azithromycin or cephalosporin ) as per your doctors prescription.
Also nebulisation with ipratropium ( bronchodilator ) 6-8 hourly along with budecort might help in relieving the bronchospasm .
If there is worsening or persistent symptoms further tests like blood counts , X-ray chest might be required to rule out complications.
Meanwhile make sure you give him plenty of water , a nutritious diet and steam inhalations for early recovery.

Hope this Information is helpful to you.
Wishing your child good health.
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor